# SDR CALA0001312

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN SUBFLOOR WEB AT STA 1170, LBL 56.  THE CRACKED AREA OF WEB WAS REMOVED AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-01, FIGURE 4, 53-14-3, FIGURE 12, AND 51-30-2.
